Journal of Mathematics of Kyoto University

On super theta functions

Yoshifumi Tsuchimoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 3 (1994), 641-694.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518937

Digital Object Identifier
doi:10.1215/kjm/1250518937

Mathematical Reviews number (MathSciNet)
MR1295947

Zentralblatt MATH identifier
0843.14019

Subjects
Primary: 14M30: Supervarieties [See also 32C11, 58A50]
Secondary: 14K25: Theta functions [See also 14H42] 32C11: Complex supergeometry [See also 14A22, 14M30, 58A50]

Citation

Tsuchimoto, Yoshifumi. On super theta functions. J. Math. Kyoto Univ. 34 (1994), no. 3, 641--694. doi:10.1215/kjm/1250518937. https://projecteuclid.org/euclid.kjm/1250518937


Export citation